# SDR R61A2020110800734

- Difficulty date: October 23, 2020
- Submitted: November 8, 2020
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 27,129 hours, 19,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 2024T3063
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III LT INBOARD FLOOR BEAM HAS CORROSION BETWEEN FR 86-FR 87.  REPAIRED IAW SRM 53-23-10 FIGURE 203 (USING 2024T3 .063 ALUMINUM).
